MAUDE Adverse Event Report: Avalign German Specialty Instruments Millennium; Debakey Jaw Grasper

Avalign German Specialty Instruments Millennium; Debakey Jaw Grasper
Model Number 72-5223622B10
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction

Brand Name
Millennium
Common Device Name
Debakey Jaw Grasper
Manufacturer (Section D)
Avalign German Specialty Instruments
626 cooper court
schaumburg IL 60173
Manufacturer (Section G)
Avalign German Specialty Instruments
626 cooper court
schaumburg IL 60173
Manufacturer Contact
seth rindner
626 cooper court
schaumburg, IL 60173
+1(847)908-0292
MDR Report Key50572194
Report Number1421101-2026-00003
Device Sequence Number10293536
Product Code GEI
UDI-Device Identifier00190776416034
UDI-Public00190776416034
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72-5223622B10
Device Catalogue Number72-5223622B10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexMale